# SDR NACA20060026

- Difficulty date: March 21, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N42NC
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 067
- Aircraft time: 26,168 hours, 25,453 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FR 13 RT CREASE BEAM I/B ANGLE TOP SIDE, POST BLEND THICKNESS OUT OF LIMITS.  REMOVED DAMAGE SECTION OF CREASE BEAM I/B ANGLE TOP SIDE.  FAB`D REPLACEMENT SECTION OUT OF 7075-0 0.050 P7313G PER ATR42 SRM 53-11-50 ITEM 70 FIG 101 SHT 1 PG 105 REV76. PART HEATED TO 7075-T62 PER ATR 42 SRM 51-23-01 TABLE 7. PARTS FAB ALSO TO INCLUDE ATR 42 SRM 51-24-01 PG 1 REV 76.  DRILLED UP PER ATR 42 SRM 51-25-01 REV 76. FAB REAR SPLICE OUT OF .079 7075-T6511 NTA44182 P04134 DRILLED UP PER ATR 42 SRM 53-31-50 FIG 407 REV 76. ALODINED, PRIMED, AND APPLIED TOP COAT TO SPLICE PER ATR 42 SRM 51-21-17 REV 76 AND 51-71-27 REV 76. INSTALLED FAB`D SECTION PER ATR 42 SRM 51-2501 FIG 14, ATR 42 SRM 53-31-50 FIG 402 REV 76.  REPAIR PR
